# SDR AALA20100616TUL07

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,770 hours, 20,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF AFT GALLEY FLOORBEAM DECK PLATE STA 1681, RIGHT BUTTLINE 23 TO 24. REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-60-51.
